# SDR 2002FA0000721

- Difficulty date: May 8, 2002
- Submitted: June 14, 2002
- Operation: General aviation
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LONGERON 24)  FOUND DURING (D) CHECK INSPECTION, LEFT WHEEL WELL STA. 902 FITTING AND LONGERON 24 CORROSION EMINATING FROM BETWEEN FITTING AND LONGERON LOWER SURFACE.
